Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 568, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 17, 2011, 9:31 AM CDT for 5 counties in Tennessee. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2011, 9:31 AM CDT (14:31 UTC)
- Expired
- Jun 17, 2011, 10:15 AM CDT
- In force
- 44 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crockett County, TN, Dyer County, TN, Gibson County, TN, Haywood County, TN, Lauderdale County, TN
The radar
The Memphis radar (KNQA), 82 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 2.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2483 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
613
WUUS54 KMEG 171431
SVRMEG
TNC033-045-053-075-097-171515-
/O.NEW.KMEG.SV.W.0568.110617T1431Z-110617T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
931 AM CDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CROCKETT COUNTY IN NORTHWEST TENNESSEE...
SOUTH CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1015 AM CDT
* AT 932 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
UNIONVILLE...OR 8 MILES SOUTHWEST OF DYERSBURG...AND MOVING
SOUTHEAST AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUMBOLDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3582 8889 3568 8904 3569 8907 3565 8907
3561 8911 3586 8958 3607 8945
TIME...MOT...LOC 1432Z 295DEG 20KT 3592 8942
$$1 follow-up statement
211
WWUS54 KMEG 171511
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1011 AM CDT FRI JUN 17 2011
TNC033-045-053-075-097-171521-
/O.EXP.KMEG.SV.W.0568.000000T0000Z-110617T1515Z/
CROCKETT TN-LAUDERDALE TN-GIBSON TN-HAYWOOD TN-DYER TN-
1011 AM CDT FRI JUN 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DYER...
NORTHEASTERN HAYWOOD...SOUTHWESTERN GIBSON...NORTHEASTERN LAUDERDALE
AND CROCKETT COUNTIES WILL EXPIRE AT 1015 AM CDT...
AT 1011 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE
POSSIBLE FOR YOUR AREA.
LAT...LON 3582 8889 3568 8904 3569 8907 3565 8907
3561 8911 3586 8958 3607 8945
TIME...MOT...LOC 1511Z 295DEG 20KT 3583 8918
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:49 AM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 17, 6:49 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 649 AM CDT FRI JUN 17 2011 .UPDATE... UPDATED TO ADD 12Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 414 AM CDT FRI JUN 17 2011/ DISCUSSION... AN ACTIVE EARLY MORNING ACROSS NORTHERN PORTIONS OF THE MID SOUTH AS ELEVATED CONVECTION CONTINUES TO GENERATE ALONG THE NOSE OF A 30-40 KT LOW LEVEL JET AND NORTHEAST OF AN ELEVATED FRONTAL BOUNDARY STRETCHED ACROSS THE AREA. THESE THUNDERSTORMS ARE CONTINUING TO BE FED BY A RESERVOIR OF UNSTABLE AIR POSITIONED OVER THE ARKLATEX WHERE MUCAPES ARE STILL GREATER THAN 2000 J/KG. THIS CONVECTION SHOULD DIMINISH IN COVERAGE AND INTENSITY LATER THIS MORNING AS THE LOW LEVEL JET WEAKENS AFTER SUNRISE. A SURFACE BOUNDARY CURRENTLY POSITIONED FROM CENTRAL OKLAHOMA...THROUGH SOUTHERN ARKANSAS...INTO SOUTH CENTRAL MISSISSIPPI EARLY THIS MORNING WILL LIFT NORTHEASTWARD TODAY. THIS BOUNDARY COUPLED WITH WEAK UPPER LEVEL DISTURBANCES IN MODEST NORTHWEST FLOW ALOFT AND LEFT OVER OUTFLOW BOUNDARIES FROM MORNING CONVECTION SHOULD BECOME THE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THROUGH THE DAY AS STRONG INSTABILITY DEVELOPS. MOST UNSTABLE CAPE VALUES BETWEEN 3500-4500 J/KG...LI/S BETWEEN -7C AND -10C...AND MID LEVEL LAPSE RATES IN EXCESS OF 8.0 C/KM SHOULD DEVELOP BY THIS AFTERNOON. THIS STRONG INSTABILITY SHOULD BECOME WEAKLY CAPPED BY AFTERNOON...WITH SCATTERED THUNDERSTORMS EXPECTED TO DEVELOP ALONG THE AFOREMENTIONED BOUNDARIES. ANY STORMS THAT DEVELOP THIS AFTERNOON WILL HAVE MORE THAN ENOUGH INSTABILITY TO BECOME SEVERE WITH DAMAGING MICROBURST WINDS AND LARGE HAIL. MODEST SHEAR SHOULD INITIALLY LIMIT STORM ORGANIZATION...BUT AS COLD POOL FORCING DEVELOPS THEY COULD ORGANIZE INTO ONE OR MORE MESOSCALE CONVECTIVE SYSTEMS (MCS). THE GREATEST POTENTIAL FOR SEVERE STORMS THIS AFTERNOON SHOULD BE ACROSS NORTHWEST TENNESSEE AND FAR NORTHEAST MISSISSIPPI. STORMS SHOULD TEND TO DIMINISH IN INTENSITY DURING THE EVENING HOURS. LATEST MODELS HINT AT ANOTHER SHORTWAVE IN NORTHWEST FLOW ALOFT AND AN INTENSIFYING LOW LEVEL JET AGAIN NOSING INTO PORTIONS OF THE AREA LATER FRIDAY NIGHT/SATURDAY MORNING WITH ANOTHER MCS POSSIBLY IMPACTING PORTIONS OF THE REGION (MAINLY NORTHERN AND EASTERN AREAS). HAVE MAINTAINED POPS INTO TONIGHT TO ACCOUNT FOR THIS POTENTIAL. THE UPPER LEVEL RIDGE OF HIGH PRESSURE CURRENTLY CENTERED OVER TEXAS WILL ATTEMPT TO BUILD NORTHWARD BY SATURDAY AS A SHORTWAVE DIGS ALONG THE WEST COAST OF THE UNITED STATES. THIS SHOULD HELP TO SUPPRESS CONVECTION OVER MORE OF THE MID SOUTH ON SATURDAY AND LIFT THE ACTIVE WESTERLY JET STREAM FURTHER NORTH. FAR NORTHERN LOCATIONS WILL REMAIN ON THE ACTIVE NORTHERN PERIPHERY OF THE RIDGE AND MAY SEE A CONTINUED THREAT FOR ADDITIONAL STORMS. PLAN TO CARRY SLIGHT CHANCE POPS ACROSS THESE LOCATIONS WITH DRY WEATHER ANTICIPATED ELSEWHERE. BUILDING MID LEVEL HEIGHTS ASSOCIATED WITH THE STRENGTHENING RIDGE WILL ALLOW TEMPERATURES TO WARM FURTHER...WITH VERY HOT AND SEASONABLY HUMID CONDITIONS ANTICIPATED ACROSS MUCH OF THE REGION BY SATURDAY AFTERNOON. VERY HOT AND HUMID WEATHER WILL CONTINUE INTO SUNDAY AND MONDAY WITH DRY CONDITIONS EXPECTED AREA WIDE. MANY LOCATIONS WILL RISE INTO THE MID TO UPPER 90S WITH A FEW LOCATIONS FLIRTING WITH THE CENTURY MARK. THESE HOT TEMPERATURES COMBINED WITH THE HUMIDITY LEVELS MAY PUSH HEAT INDICES ABOVE 105 DEGREES AND REQUIRE A HEAT ADVISORY. THIS WILL BE MOST LIKELY ON SUNDAY AND MONDAY. THE DEEP UPPER LEVEL TROUGH OVER THE WESTERN STATES THIS WEEKEND WILL EVENTUALLY LIFT OUT INTO THE PLAINS STATES BY THE MIDDLE OF NEXT WEEK. THIS SHOULD HELP TO BREAK DOWN THE UPPER RIDGING WITH LOWERING MID LEVEL HEIGHTS EXPECTED AS EARLY AS TUESDAY AFTERNOON. THIS SHOULD ALLOW FOR ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE REGION. BETTER CHANCES FOR THUNDERSTORMS ARE EXPECTED FOR NEXT WEDNESDAY AND THURSDAY AS A COLD FRONT PUSHES INTO AN UNSTABLE AIRMASS IN PLACE. THIS COMBINED WITH INCREASING SHEAR AHEAD OF THE TROUGH WILL LIKELY SUPPORT ADDITIONAL CHANCES FOR SOME SEVERE STORMS DURING THIS TIME PERIOD. STILL PLENTY OF TIME TO SORT THROUGH THE DETAILS. TEMPERATURES WILL BEGIN THE EXTENDED FORECAST PERIOD WELL ABOVE AVERAGE BUT SHOULD DROP BACK TO NEAR OR SLIGHTLY BELOW AVERAGE BY THE END OF THE EXTENDED FORECAST PERIOD AS THUNDERSTORM CHANCES KEEP TEMPERATURES COOLER. JLH && .AVIATION... 12Z TAF CYCLE A QUASI-STATIONARY BOUNDARY SOUTH OF TAF SITES...SEVERAL UPPER LEVEL SHORTWAVE TROUGHS...AND NUMEROUS OUTFLOW BOUNDARIES FROM THURSDAY/LAST NIGHT/S SHOWERS AND THUNDERSTORMS WILL COMBINE WITH AN UNSTABLE ATMOSPHERE TO PRODUCE SHOWERS AND THUNDERSTORMS AT ALL TAF SITES TODAY. TIMING AND COVERAGE OF THIS PULSE TYPE THUNDERSTORM CONVECTIVE ACTIVITY WILL REMAIN DIFFICULT TO NARROW TIMING/COVERAGE DOWN TO TEMPO GROUPS. SHOWERS AND THUNDERSTORMS ARE ANTICIPATED TO GRADUALLY DIMINISH WITH THE LOSS OF DAYTIME HEATING TONIGHT. MVFR VISIBILITIES MAY BE POSSIBLE AT MKL/TUP AFTER 17/08Z. CJC && .PRELIMINARY POINT TEMPS/POPS... MEM 95 77 97 78 / 30 20 10 10 MKL 93 73 95 74 / 60 30 20 20 JBR 95 74 95 76 / 30 20 20 20 TUP 95 74 96 74 / 50 20 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 17, 4:39 AM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 439 AM CDT FRI JUN 17 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-181145- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 439 AM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY NORTH OF A LINE FROM JONESBORO ARKANSAS...TO MEMPHIS TENNESSEE...TO BOONEVILLE MISSISSIPPI. THE SLIGHT RISK AREA HAS THE GREATEST POTENTIAL FOR SCATTERED SEVERE STORMS...YET EVEN AREAS FURTHER SOUTH MAY HAVE AN ISOLATED SEVERE THUNDERSTORM. THE GREATEST THREATS WITH ANY SEVERE STORMS THAT DEVELOP WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY BUILDING HEAT AND HUMIDITY IS FORECAST OVER THE WEEKEND INTO EARLY NEXT WEEK. HEAT ADVISORIES MAY BE NEEDED AT TIMES DURING THIS PERIOD...WITH HEAT INDEX READINGS POSSIBLY RISING TO BETWEEN 105 AND 109 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF THE MID SOUTH TODAY. JLH
In the hours before
Local storm report, Jun 17, 6:09 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
609 AM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM HAIL 3 W OAKLAND 35.22N 89.57W
06/17/2011 E0.88 INCH FAYETTE TN TRAINED SPOTTER
&&
CDGSpecial weather statement, Jun 17, 6:43 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 643 AM CDT FRI JUN 17 2011 MSZ002-003-TNZ088>090-171215- BENTON MS-MARSHALL MS-FAYETTE TN-SHELBY TN-HARDEMAN TN- 643 AM CDT FRI JUN 17 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 715 AM CDT FOR... NORTHWESTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... SOUTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING DIME TO NICKLE SIZE HAIL AND WINDS AT LEAST 40 MPH WAS LOCATED 8 MILES NORTHWEST OF MT PLEASANT AT 642 AM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN BENTON...FAYETTE...HARDEMAN...MARSHALL AND SHELBY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3505 8907 3482 8915 3497 8970 3515 8964 TIME...MOT...LOC 1142Z 285DEG 21KT 3504 8956
Special weather statement, Jun 17, 7:08 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
708 AM CDT FRI JUN 17 2011
TNZ003-020-021-171230-
CARROLL TN-GIBSON TN-WEAKLEY TN-
708 AM CDT FRI JUN 17 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 AM CDT FOR...
WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES SOUTHWEST OF SHARON AT 709 AM CDT...
MOVING SOUTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL...GIBSON AND WEAKLEY COUNTIES...INCLUDING LOCATIONS
NEAR MCKENZIE...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3618 8852 3615 8853 3615 8844 3593 8857
3614 8897 3630 8887
TIME...MOT...LOC 1209Z 298DEG 22KT 3617 8882The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:13 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 47 min |
| Jun 16, 7:17 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Fayette, Gibson, Hardeman and 5 more | 43 min |
| Jun 16, 7:39 PM CDT | Flash Flood Warning | MEG | Lauderdale, Tipton | 3 hr |
| Jun 16, 7:59 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Decatur, Fayette, Gibson and 6 more | 61 min |
| Jun 16, 9:02 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Henry | 28 min |
| Jun 16, 9:28 PM CDT | Flash Flood Warning | MEG | Carroll, Decatur, Henderson | 3 hr |
| Jun 17, 1:40 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 35 min |
| Jun 17, 2:01 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 29 min |
| Jun 17, 4:39 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lauderdale | 18 min |
| Jun 17, 4:59 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale | 31 min |
| Jun 17, 5:06 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 39 min |
| Jun 17, 5:11 AM CDT | Flash Flood Warning | MEG | Crockett, Dyer, Haywood, Lauderdale, Madison, Tipton | 2 hr |
| Jun 17, 5:19 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale | 26 min |
| Jun 17, 5:40 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 35 min |
| Jun 17, 6:01 AM CDT | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 44 min |
| Jun 17, 6:43 AM CDT | Special Weather Statement | MEG | Fayette | 32 min |
| Jun 17, 7:08 AM CDT | Special Weather Statement | MEG | Weakley | 22 min |
| Jun 17, 7:31 AM CDT | Flash Flood Warning | MEG | Fayette | 119 min |
| Jun 17, 7:50 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Obion, Weakley | 25 min |
| Jun 17, 8:12 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Madison | 33 min |
| Jun 17, 8:44 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Henderson, Madison | 46 min |
| Jun 17, 9:29 AM CDT | Flash Flood Warning | MEG | Crockett, Gibson, Haywood, Henderson, Madison | 3 hr |
| Jun 17, 9:57 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 9 hr |
| Jun 17, 11:03 AM CDT | Special Weather Statement | MEG | Dyer | 27 min |
| Jun 17, 1:15 PM CDT | Special Weather Statement | MEG | Henry | 30 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.